# SDR ABXA20121115342

- Difficulty date: November 15, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T16332
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL SUPPORT BEAM ABOVE LEFT WHEEL WELL JUST AFT OF LANDING GEAR BEAM ASSY.  CORROSION AROUND NUT PLATES.  FABRICATED SUPPORT BEAM PER BOEING DWG 113T1633 MATERIAL BAC 1506-23-7075T6511 P/O 407827679.   ACFT WAS GROUNDED.
